| Catalog Number |
CAT02462 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that during hip labral repair, the cinchlock ss anchor was inserted and tensioned without issue.When the surgeon went to lock the anchor and remove the inserter, the pull wire remained inside the anchor extending out through the transport cannula outside of the joint/body.The pull wire was removed.
Additional Manufacturer Narrative
Alleged failure: during hip labral repair, cinchlock ss anchor was inserted and tensioned without issue.When the surgeon went to lock the anchor and remove the inserter, the pull wire remained inside the anchor extending out through the transport cannula outside of the joint/body.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) incomplete lever actuation, 2) user technique error, 3) use of excessive force.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description